Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compactification of a convergence space


Author: Vinod Kumar
Journal: Proc. Amer. Math. Soc. 73 (1979), 256-262
MSC: Primary 54D35; Secondary 54A20
DOI: https://doi.org/10.1090/S0002-9939-1979-0516474-0
MathSciNet review: 516474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization for the class of convergence spaces having the largest Hausdorff compactification is given, and regularity and $ \lambda $-Hausdorffness of modified Richardson compactification are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54A20

Retrieve articles in all journals with MSC: 54D35, 54A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516474-0
Keywords: Hausdorff convergence space, Hausdorff compactification, almost local compactness, $ \lambda $-Hausdorffness
Article copyright: © Copyright 1979 American Mathematical Society